Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semilinear elliptic equations and fixed points

Author: Cleon S. Barroso
Journal: Proc. Amer. Math. Soc. 133 (2005), 745-749
MSC (2000): Primary 35J25; Secondary 47H10
Published electronically: October 21, 2004
MathSciNet review: 2113923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we deal with a class of semilinear elliptic equations in a bounded domain $\Omega\subset\mathbb{R} ^N$, $N\geq 3$, with $C^{1,1}$ boundary. Using a new fixed point result of the Krasnoselskii type for the sum of two operators, an existence principle of strong solutions is proved. We give two examples where the nonlinearity can be critical.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J25, 47H10

Retrieve articles in all journals with MSC (2000): 35J25, 47H10

Additional Information

Cleon S. Barroso
Affiliation: Departamento de Matematica, Universidade Federal do Ceará, Campus do Pici, Bl. 914, Fortaleza-Ce, 60455-760, Brazil

PII: S 0002-9939(04)07718-4
Keywords: Semilinear elliptic equations, fixed point theorem, Krasnoselskii
Received by editor(s): September 25, 2003
Published electronically: October 21, 2004
Additional Notes: This research was supported by Capes, Brazil
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia